# SDR YV3R2021110900500

- Difficulty date: October 20, 2021
- Submitted: November 9, 2021
- Operation: General aviation
- Filed by: Robinson Helicopter Company Inc, repair station YV3R012M
- Aircraft: C-GTH
- Make and model: Robsin R22
- Aircraft serial: 2601
- Aircraft time: 359 hours
- Engine: Lyc O540F1B5
- System (JASC): 7800 · Engine Exhaust System
- Part: Collector
- Part number: C1695
- Condition: Cracked
- Part time: 359 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REPORTED COLLECTOR P/N: C169-5 EXHAUST (LH) WAS CRACKED.
